# SDR JJBA2011331242

- Difficulty date: March 13, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,741 hours, 38,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Inoperative
- Location: Connector
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED CABIN EMERGENCY LIGHTS WOULD NOT STOP FLICKERING DURING CLIMB OUT.  MX CREW R & R PIN D ON CONNECTOR 3351-21.  SYS CK SATISFACTORY.
